# SDR 0423JKW

- Difficulty date: April 24, 2004
- Submitted: May 5, 2004
- Operation: General aviation
- Aircraft: N45HF
- Make and model: Lear 45LEAR
- Aircraft serial: 121
- Engine: Garrtt TFE731*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 2A9200H
- Part serial: H0053
- Condition: Inoperative
- Location: Horizontal Stab
- Part time: 258 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED (PRIMARY TRIM FAULT) WHITE EICAS MESSAGE, WHICH CHANGED TO (PRIMARY AND SECONDARY TRIM FAIL EICAS) AMBER MESSAGE ON APPROACH TO LANDING.  HORIZONTAL STAB SYSTEM LOCKED OUT ALL MOVEMENT FOR REMAINDER OF THE FLIGHT.  CREW RESET SYSTEM POST LANDING, ALL FAULTS CLEARED, AND THE SYSTEM RETURNED TO NORMAL OPERATION.  NO FAULTS REOCCURED ON NEXT FLIGHT TO HOME STATION.  REMOVED ACTURATOR PN662740100-007 SN H0053, INSTALLED ACTUATOR PN 662740100-007 SN H0113. (MFG PN 2A9200H).  COMPLIED WITH AD. (CE09200403217)
